# SDR AALA20180121010

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 51,996 hours, 25,695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED. FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURE. EMERGENCY WAS DECLARED AND FLIGHT RETURNED TO DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FORWARD CENTER PUMP SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
